MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH VOLUMAT LINE; PUMP, INFUSION

FRESENIUS KABI DEUTSCHLAND GMBH VOLUMAT LINE; PUMP, INFUSION
Model Number VL PR 44-12
Medical Device Problem Codes Obstruction of Flow (2423); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by the customer: patient was receiving rituximab iv, the line was primed with drug from pharmacy, received by treating unit and administered to patient.The drug ran dry during infusion; therefore, air was required to be withdrawn from the line.Nurse was unable to do so therefore because it was discovered the port 12a (second lowest port on tubing line) was blocked/malfunctioning.No adverse events reported.More information is needed to complete the investigation.

Brand Name
VOLUMAT LINE
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM  36521
Manufacturer (Section G)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen 36521
GM   36521
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
MDR Report Key24646572
Report Number9681819-2026-00007
Device Sequence Number9918547
Product Code FRN
UDI-Device Identifier04250273731965
UDI-Public04250273731965
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVL PR 44-12
Device Catalogue NumberM46445780
Device Lot Number32395425
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown